The Michigan Mathematical Journal

Inner functions in the hyperbolic little Bloch class.

Wayne Smith

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 1 (1998), 103-114.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132085

Digital Object Identifier
doi:10.1307/mmj/1030132085

Mathematical Reviews number (MathSciNet)
MR1617418

Zentralblatt MATH identifier
0976.30018

Subjects
Primary: 30D45: Bloch functions, normal functions, normal families
Secondary: 47B33: Composition operators

Citation

Smith, Wayne. Inner functions in the hyperbolic little Bloch class. Michigan Math. J. 45 (1998), no. 1, 103--114. doi:10.1307/mmj/1030132085. https://projecteuclid.org/euclid.mmj/1030132085


Export citation